MathSciNet Relay Station
MathSciNet bibliographic data
MR875407 (88c:11013) 11A55 (11A63 26A30)
Ramharter, G. On Minkowski's singular function. Proc. Amer. Math. Soc. 99 (1987), no. 3, 596–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement